Annals of Functional Analysis

Lipschitz Estimates for Multilinear Commutator of Pseudo-differential Operators

Lanzhe Liu and Zhiwei Wang

Full-text: Open access


‎In this paper‎, ‎we prove the boundedness for some multilinear commutators generated by the pseudo-differential operator and Lipschitz functions‎.

Article information

Ann. Funct. Anal., Volume 1, Number 2 (2010), 12- 27.

First available in Project Euclid: 12 May 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

Multilinear commutator ‎pseudo-differential operator ‎Lipschitz space ‎Lebesgue spaces ‎Triebel--Lizorkin space


Wang, Zhiwei; Liu, Lanzhe. Lipschitz Estimates for Multilinear Commutator of Pseudo-differential Operators. Ann. Funct. Anal. 1 (2010), no. 2, 12-- 27. doi:10.15352/afa/1399900584.

Export citation


  • S. Chanillo, A note on commutators, Indiana Univ. Math. J. 31 (1982), 7–16.
  • S. Chanillo and A. Torchinsky, Sharp function and weighted $L^p$ estimates for a class of pseudo-differential operators, Ark. Math. 24 (1986), 1–25.
  • W.G. Chen, Besov estimates for a class of multilinear singular integrals, Acta Math. Sinica 16 (2000), 613–626.
  • R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611–635.
  • J. Garcia-Cuerva and M.J.L. Herrero, A theory of Hardy spaces associated to Herz spaces, Proc. London Math. Soc. 69 (1994), 605–628.
  • S. Janson, Mean oscillation and commutators of singular integral operators, Ark. Math. 16 (1978), 263–270.
  • L.Z. Liu, Boundedness of multilinear operator on Triebel–Lizorkin spaces, Inter J. Math. Math. Sci. 5 (2004), 259–271.
  • L.Z. Liu, The continuity of commutators on Triebel–Lizorkin spaces, Integral Equations Operator Theory 49 (2004), 65–76.
  • L.Z. Liu, Boundedness for multilinear Littlewood-Paley operators on Hardy and Herz-Hardy spaces, Extracta Math. 19 (2004), 243–255.
  • S.Z. Lu, Four lectures on real $H^p$ spaces, World Scientific, River Edge, NI, 1995.
  • S.Z. Lu, Q. Wu and D.C. Yang, Boundedness of commutators on Hardy type spaces, Sci. China Ser. A 45 (2002), 984–997.
  • S.Z. Lu and D.C. Yang, The decomposition of the weighted Herz spaces and its applications, Sci. China Ser. A 38 (1995), 147–158.
  • S.Z. Lu and D.C. Yang, The weighted Herz type Hardy spaces and its applications, Sci. China Ser. A 38 (1995), 662–673.
  • M. Paluszynski, Characterization of the Besov spaces via the commutator operator of Coifman, Rochbeg and Weiss, Indiana Univ. Math. J. 44 (1995), 1–17.
  • E.M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ Press, Princeton, 1993.
  • A. Torchinsky and S. Wang, A note on the Marcinkiewicz integral, Colloq. Math. 60/61(1990), 235–243.